# SDR IPXA2023020390568

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,473 hours, 18,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Reported
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*** SUPPLEMENTAL SDR *** DOOR L1 INTERMITTENT CLOSING. DEFERRED L1 CREW ENTRY DOOR IAW MEL 52-10-3-1-2 1 M801890 OPEN.ADJUSTED TIE ROD END ON L1 DOOR MOTOR REF MD11 AMM 52-10-06 OPS CHK GOOD THIS CLEARS M 801890
